# SDR SWAA2015052139911

- Difficulty date: March 25, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE COVER GIRT BAR RETAINER LOOSE.  R & R RETAINER IAW SRM.
